PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 55 | 2 |
Tytuł artykułu

Geometric properties of Orlicz spaces equipped with \(p\)-Amemiya norms − results and open questions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The classical Orlicz and Luxemburg norms generated by an Orlicz function \(\Phi\) can be defined with the use of the Amemiya formula [H. Hudzik and L. Maligranda, Amemiya norm equals Orlicz norm in general, Indag. Math. 11 (2000), no. 4, 573-585]. Moreover, in this article Hudzik and Maligranda suggested investigating a family of p-Amemiya norms defined by the formula \(\|x\|_{\Phi,p}=\inf_{k>0} \frac{1}{k} (1+I_\Phi^p(kx))^{1/p}\), where \(1\le p\le\infty\) (under the convention: \((1+u^\infty)^{1/\infty}=\lim_{p\to\infty}(1+u^p)^{1/p}=\max{1,u}\) for all \(u\ge 0\)). Based on this idea, a number of papers have been published in the past few years. In this paper, we present some major results concerning the geometric properties of Orlicz spaces equipped with p-Amemiya norms. In the last section, a more general case of Amemiya type norms is investigated. A few open questions concerning this theory will be stated as well.
Rocznik
Tom
55
Numer
2
Opis fizyczny
Daty
wydano
2015
online
2016-05-25
Twórcy
autor
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_14708_cm_v55i2_1132
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.